# SDR FDEA201908211995

- Difficulty date: August 21, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 61,217 hours, 15,481 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AJK7552565
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING GOT "HYD 2 FAIL"    PER CREW DEBRIEF LOSS OF FLUID OCCURED WHEN  REVERSER WAS DEPLOYED PRESSURE REMAIND GOOD UNTIL  ENGINE SHUT DOWN. BLOCK IN HYDRAULIC QTY INDICATING  .6 GALLONS.  FOUND HYDRAULIC STOW LINE AT THE HCU FAILED AT THE  B NUT BRAZED FITTING. REPLACED  NBR 2 ENG T/R STOW  LINE MPN AJK7552-5658  IAW MM 20-10-01-2 . PERFORMED LEAK CK WHILE ACTUATING T/R AND LINE INSTANTLY BLOW APART. THE  LINE AT THE HCU FAILED AT THE B NUT BRAZED FITTING. THIS IS THE SAME THING THAT HAPPENED @ PHX.    COMPLIED WITH E..A. 1-7831-T0349005 REV NO. A P2   NO LEAKS NOTED.
